# SDR AALA20100324LGW01

- Difficulty date: March 24, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 69,395 hours, 11,045 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 27905083108
- Condition: Loose
- Location: Anit-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRA - CREW REPORTED LEFT ENGINE ANTI-ICE EICAS MESSAGE (ENGINE *VALVE* LIGHT) AFTER TAKEOFF.  EMERGENCY DECLARED RETURNED FRA LANDED WITHOUT INCIDENT.  FOUND CONNECTOR ON ENGINE ANTI-ICE VALVE LOOSE, CLEANED CONNECTOR, RETORQUED, RAN OPERATIONAL TEST OF ENGINE ANTI-ICE VALVE AND OPERATION NORMAL.  SYSTEM GROUND CHECK NORMAL OPERATION.
